# SDR CA121017008

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MB541DD
- Condition: Failed
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERONS DIFFICULT TO MOVE IN FLIGHT.  FOUND BEARING FAILED.
